# SDR 20000424SH011

- Difficulty date: March 15, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N651CW
- Make and model: Cndair CL6002A12
- Aircraft serial: 3051
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 6003303025
- Condition: Inoperative
- Location: Windshield
- Part time: 6,001 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT''S LEFT FRONT WINDSHIELD HEAT ELEMENT INOPERATIVE.  (X)
